MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PT; WIRE, GUIDE, CATHETER
Model Number 2777
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the wire's tip detached and the device's tip was left inside the patient.A 185cm light support straight tip pt2 guidewire was selected for use, it was noted that the tip if the guidewire separated and is located in the septal branch.Removal of the fractured tip was not attempted as this would purpose risk to the patient, the physician determined that the fractured tip to be unreachable.The patient was brought back the following day and was doing fine.The patient's om2 vessel remains patent.
 
Additional Manufacturer Narrative
The unit returned has tip bent, as part of overall visual revision.The device has the distal tip bent and broken, only 183,2 cm were back and the overall should be 185 cm.
 
Event or Problem Description

Brand Name
PT
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key8227618
Report Number2134265-2018-64907
Device Sequence Number2027444
Product Code DQX
UDI-Device Identifier08714729471110
UDI-Public08714729471110
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K030617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2020
Device Model Number2777
Device Catalogue Number2777
Device Lot Number0022141305
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2019
Initial Date Received by Manufacturer 12/18/2018
Supplement Date Received by Manufacturer03/18/2019
Initial Report FDA Received Date01/08/2019
Supplement Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;